# SDR SIMA200435816

- Difficulty date: December 20, 2004
- Submitted: January 18, 2005
- Operation: Air carrier
- Aircraft: N638AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145172
- Engine: Allsn AE3007A
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14521721009
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN MBV INSPECTION, THE FORWARD DIGITAL WAS FOUND TO BE CORRODED.  BLENDED DIGITAL TO REMOVED CORROSION.  FABRICATED A DOUBLER FOR REPAIR.  REPAIR DONE IAW SRM. (SW21200501984) (K)
